On the maximum connectivity of a graph with a given number of knots

Bohdan Zelinka

Časopis pro pěstování matematiky (1963)

  • Volume: 088, Issue: 4, page 391-395
  • ISSN: 0528-2195

How to cite

top

Zelinka, Bohdan. "Le nombre de connexité maximum d'un graphe aux nombres de sommets et d'arêtes donnés." Časopis pro pěstování matematiky 088.4 (1963): 391-395. <http://eudml.org/doc/20841>.

@article{Zelinka1963,
author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {fre},
number = {4},
pages = {391-395},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Le nombre de connexité maximum d'un graphe aux nombres de sommets et d'arêtes donnés},
url = {http://eudml.org/doc/20841},
volume = {088},
year = {1963},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - Le nombre de connexité maximum d'un graphe aux nombres de sommets et d'arêtes donnés
JO - Časopis pro pěstování matematiky
PY - 1963
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 088
IS - 4
SP - 391
EP - 395
LA - fre
KW - topology
UR - http://eudml.org/doc/20841
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.